# SDR ASAA2023120146716

- Difficulty date: December 1, 2023
- Submitted: December 16, 2023
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 67,178 hours, 27,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A85408
- Part serial: NA
- Condition: Corroded
- Location: Mop Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR MOPSILL IS CORRODED. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-70-15-1A-1 LOCATED AND DRILLED NEW MOP SILL IAW B737-90 0SRM 51-40-05-0G-0W=2 O=.080 R=.063 L=6 D=.017.
